# SDR CALA2025091108780

- Difficulty date: September 9, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 91,565 hours, 10,720 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 1701768
- Part serial: 22319
- Condition: Failed
- Location: Nr 1 Back Up
- Part time: 23,930 hours, 2,773 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ELEC BACKUP GENERATOR LT EICAS ADVISORY LT BACKUP GENERATOR IS OFF OR HAS FAILED.    BACKUP CONVERTER INTERROGATED MAT & DISCOVERED MAINT MESSAGE 24-46080, REQUIRES FIM 24-25 TASK 861. FOUND OIL LEAKAGE UNDER NR 1 ENG.  REQUEST INSPECTION FOR L BUG TERMINAL STRIP INSTALLATION IAW AMM TASK 24-25-01-400-805-003 & AIPC 24-25-01-01A.  REMOVED LT ENG BUG REF AMM TASK 24-25-01-400-805-003,  INSPECTED & VERIFED FEEDER CABLE INSTALL & TORQUE OF NR 1 ENGINE BUG IAW AMM 24-25-01-400-805-003 & IPC 24-25-01-01A,  NO DEFECTS.  COMPLETED INTALL OF LT BUG IAW AMM. BACKUP GEN INSTALL TEST IAW AMM TASK 24-25-01-400-805-003.   ENGINE IDLE RUN PERFORMED,  MSG CLEARED. BACK UP GEN READS NORMAL. NO LEAKS NOTED.
